Alert archive / Oregon / Small Craft Advisory for Windses in 2012

Small Craft Advisory for Winds 39, NWS Medford, OR

March 30, 2012

NWS Medford, OR issued this small craft advisory for winds at Mar 30, 2012, 3:05 AM PDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Mar 30, 2012, 3:05 AM PDT (10:05 UTC)
Expired
Mar 30, 2012, 11:00 AM PDT
In force
8 hr
Issued by
NWS Medford, OR

What forecasters said that day

The local office's own words before this small craft advisory for winds went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this small craft advisory for winds went out at Mar 29, 9:21 PM PDT, 5 hours 44 minutes earlier.

Area forecast discussion, Mar 29, 9:21 PM PDT, 5 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
921 PM PDT THU MAR 29 2012

.DISCUSSION...WINDS AND RAINFALL AMOUNTS WILL CONTINUE TO BE THE
TWO FORECAST FEATURES OF GREATEST IMPORTANCE THROUGH FRIDAY NIGHT.
THE FORECAST WAS UPDATED TO EXTEND THE HIGH WIND WARNING AT THE
COAST FOR ANOTHER FEW HOURS...UNTIL 11 PM THIS EVENING. WINDS WILL
GRADUALLY DIMINISH AT THE COAST LATE TONIGHT INTO FRIDAY MORNING.
THE STALLED FRONT ALONG THE COAST HAS PRODUCED GENERALLY FROM 1.50
TO 4 INCHES OF RAIN IN CURRY COUNTY DURING THE PAST 24 HOURS,
WHICH INCLUDES 1 TO 2 INCHES OF RAIN DURING THE PAST 12 HOURS.
CURRY...WESTERN JOSEPHINE...NORTHERN COOS AND NORTHWEST SISKIYOU
COUNTIES STILL LOOK TO RECEIVE THE FOCUS OF THE HEAVIEST RAIN INTO
FRIDAY EVENING WITH THE SNOW LEVEL REMAINING AROUND 7000 TO 8000
FEET.

THE 00Z GFS DATA HAS BEGUN TO ARRIVE AND IT HAS A BULLSEYE OF
HEAVY RAIN JUST OFFSHORE FRIDAY NIGHT THAT IS ASSOCIATED WITH THE
APPROACH OF AN UPPER LEVEL TROUGH FROM THE WEST ALONG 40N. THE 12Z
ECMWF FOLLOWS A SIMILAR TRACK. IT IS SLIGHTLY FARTHER EAST AND
BRINGS INDICATES HIGHER RAIN AMOUNTS OVER WESTERN OREGON...BUT
LOWER QPF AMOUNTS THAN THE GFS. THE EASTWARD PROGRESSION AND
TIMING OF THIS UPPER TROUGH SHOULD PLAY A SIGNIFICANT FACTOR IN
THE EXTENT AND TIMING OF COASTAL FLOODING. THE CURRENT FORECAST
FOR FRIDAY NIGHT IS FOR 1 TO 2 INCHES AT THE COAST. THIS LOOKS
REASONABLE AS A COMPROMISE LEANING TOWARD THE POSITIONING OF THE
ECMWF AND THE STRENGTH OF THE GFS. SNOW LEVELS WILL LOWER AS THE
FRONT MOVES THROUGH ON SATURDAY...FALLING TO 3000 TO 3500 FEET BY
SATURDAY EVENING...LEADING TO THE LIKELIHOOD OF SEVERAL INCHES OF
SNOW OVER MANY OF THE MOUNTAIN PASSES SATURDAY NIGHT.

&&

.AVIATION...A SIGNIFICANT STORM WILL AFFECT THE AREA THROUGH
SATURDAY. VERY STRONG WINDS WILL IMPACT THE COAST...SHASTA
VALLEY...AND EAST SIDE...AS WELL AS HIGH TERRAIN IN
GENERAL...THROUGH TONIGHT. WIDESPREAD TURBULENCE IS EXPECTED.
ADDITIONALLY...HEAVY RAIN AND LOW CEILINGS WILL MAINTAIN A MIX OF
MVFR AND IFR CONDITIONS AT COASTAL TERMINALS. VLIFR CONDITIONS ARE
EXPECTED IN CURRY COUNTY WHERE THE HEAVIEST RAIN IS EXPECTED. EAST
SIDE TERMINALS WILL BECOME MVFR IN LOW CEILINGS TONIGHT WHILE WEST
SIDE VALLEY TERMINALS LIKE MEDFORD AND ROSEBURG WILL GENERALLY BE
MVFR OVERNIGHT. LASTLY...MOUNTAINS WILL BE OBSCURED ACROSS THE
FORECAST AREA INTO SATURDAY. /NSK

&&

HYDROLOGY...AN ATMOSPHERIC RIVER EVENT CONTINUES FOR SOUTHWESTERN
OREGON AND NORTHWESTERN CALIFORNIA. THIS EVENT WILL IMPACT
CURRY...COOS...AND WESTERN SISKIYOU COUNTY THE MOST AND MAJOR FLOODING
IS POSSIBLE...BUT EFFECTS COULD BE FELT ANYWHERE ALONG AND WEST OF THE
CASCADES THROUGH SATURDAY. A HOST OF PRODUCTS HAVE BEEN ISSUED FOR
THIS...AND THEY INCLUDE FLOOD WARNINGS FOR THE COQUILLE RIVER AT
COQUILLE...AS WELL AS NORTH AND SOUTH FORKS OF THE COQUILLE AT
MYRTLE POINT...AND THE ROGUE RIVER NEAR AGNESS. THESE PRODUCTS ARE
AVAILABLE ON THE WEB. ALSO...AN AREAL FLOOD WATCH HAS BEEN ISSUED
FOR DOUGLAS...JOSEPHINE...JACKSON...CURRY...COOS...AND WESTERN
SISKIYOU COUNTY. RIVERS...CREEKS...AND STREAMS ARE RISING NOW AND
THIS TREND WILL CONTINUE THROUGH SATURDAY MORNING AT LEAST...WITH
RIVER RISES INTO SUNDAY IN SOME CASES. THE HEAVIEST RAINFALL IS
EXPECTED THIS AFTERNOON TO FRIDAY EVENING. /NSK

&&

.PREV DISCUSSION... /ISSUED 333 PM PDT THU MAR 29 2012/

SHORT TERM...DEEP MOISTURE IS OVERRUNNING A FRONTAL BOUNDARY ALONG
THE OREGON COAST...AND IS GENERATING MODERATE TO HEAVY RAIN ACROSS
MUCH OF SOUTHWESTERN OREGON AND NORTHWESTERN CALIFORNIA. THE PLUME
OF HIGHEST MOISTURE TOOK A LITTLE LONGER THAN EXPECTED TO REACH THE
AREA...BUT HAS RECENTLY EXPANDED ITS REACH A BIT AND RAINFALL RATES
ARE INCREASING ACROSS THE COAST AND WESTERN SISKIYOU COUNTY PER
RECENT OBSERVATIONS. ADDITIONALLY...SNOW LEVELS HAVE JUMPED SINCE
THIS MORNING...WITH A CURRENT TEMPERATURE OF 40 DEGREES AT DIAMOND
LAKE. THE HEAVY PRECIPITATION AND HIGH SNOW LEVELS POINT TOWARD
INCREASED FLOODING RISK...AND A HOST OF PRODUCTS HAVE BEEN ISSUED
FOR THIS. SEE THE HYDROLOGY SECTION BELOW FOR SPECIFICS.

THE FRONTAL BOUNDARY WILL SAG SOUTH ACROSS THE FORECAST AREA DURING
THE NEXT 24 HOURS...AND THEN LIFT BACK NORTH FRIDAY AFTERNOON. THIS
LIKELY WILL SIGNAL A BREAK IN THE HEAVIER PRECIPITATION FOR THE
COAST AND ESPECIALLY FOR THE CASCADES AND EAST SIDE. THEN...A
DEEPENING LOW PRESSURE CENTER MOVES INTO THE COAST SATURDAY
AFTERNOON WITH ANOTHER ROUND OF MODERATE PRECIPITATION. A COLD FRONT
TRAILS THE LOW CENTER AND USHERS A COLDER AIR MASS IN ON
SATURDAY...DROPPING SNOW LEVELS TO 4000 FEET BY SATURDAY
AFTERNOON. 5 TO 10 INCHES OF SNOW IS POSSIBLE OVER 5000 FEET
SATURDAY INTO SATURDAY NIGHT...AND SPRING BREAK TRAVELERS GOING
OVER SISKIYOU SUMMIT AND HWY 140 NEAR LAKE OF THE WOODS WILL
LIKELY ENCOUNTER SOME SNOWY CONDITIONS...SO PLAN ACCORDINGLY.

SUNDAY WILL BE A BREAK FROM THE UNSETTLED WEATHER...AND SUNDAY
MORNING WILL BE THE COLDEST MORNING IN QUITE SOME TIME. DEPENDING ON
HOW MUCH SKIES CLEAR SATURDAY NIGHT...LOW TEMPERATURES COULD DIP
INTO THE LOW 30S IN THE ROGUE AND ILLINOIS VALLEYS. MONDAY COULD
REPRESENT ANOTHER COLD MORNING BUT THERE IS SOME UNCERTAINTY ON
THE AMOUNT OF CLOUD COVER FOR MONDAY MORNING AS WELL. AGRICULTURAL
INTERESTS SHOULD MONITOR THE TEMPERATURE FORECAST DURING THE NEXT
COUPLE DAYS. ON ANOTHER FOR AGRICULTURE...MODEL TRENDS SUGGEST
THAT PERIODS OF COOL AND WET CONDITIONS WILL CONTINUE THROUGH THE
NEXT 1 TO 2 WEEKS.

LONG TERM...MONDAY THROUGH THURSDAY...THE MODELS CONTINUE TO SHOW A GENERAL
AGREEMENT FOR MONDAY IN LIFTING A WARM FRONT NORTH OF THE CWA AS A
SHORTWAVE RIDGE OF HIGH PRESSURE BUILDS OVER THE REGION. THAT LEAVES
SOUTHERN OREGON AND NORTHERN CALIFORNIA UNDER A FAST SOUTHWEST FLOW
ALOFT WITH A DEEP TROUGH STILL WELL OFFSHORE. A COLD FRONT IS
EXPECTED TO STILL BE WEST OF THE COASTAL WATERS BY THE END OF THE
DAY MONDAY WITH THE HIGHEST POSSIBILITY OF PRECIPITATION AT THE
COAST. AS A RESULT...WE HAVE MOSTLY REMOVED THE POSSIBILITY OF
PRECIPITATION ACROSS THE ENTIRE EAST SIDE, TRIMMED THE POPS BACK
OVER THE WEST SIDE VALLEYS, AND BUMPED UP HIGH TEMPERATURES DURING
THE DAY. AFTER MONDAY, THIS IS ABOUT WHERE THE MODEL AGREEMENT ENDS.
THE ECMWF IS UNUSUALLY FAST IN BARRELING THE COLD FRONT AND DEEP
TROUGH INTO THE PACIFIC NORTHWEST BY THE END OF THE DAY TUESDAY WITH
A SHOWERY DAY WEDNESDAY UNDER THE TROUGH. MEANWHILE, THE GFS IS
CONSIDERABLY SLOWER, STILL KEEPING THE COLD FRONT WELL OFFSHORE
TUESDAY, WHICH WOULD RESULT IN A GENERALLY DRIER AND WARMER DAY
BEFORE THE FRONT ARRIVES WEDNESDAY. WE HAVE GONE WITH A COMPROMISE
BETWEEN THEM BUT HAVE LEANED TOWARD THE SOMEWHAT COLDER ECMWF
SOLUTION BASED ON HPC GUIDANCE. THIS KEEPS PLENTY OF SHOWERS OVER
THE CWA WEDNESDAY THROUGH THURSDAY WITH A PERSISTENT DEEP TROUGH
SHOWING NO SIGNS OF LETTING UP. /MAW/MAS

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING UNTIL 11 AM PDT FRIDAY FOR ORZ030-031.
     HIGH WIND WATCH FROM FRIDAY EVENING THROUGH SATURDAY EVENING FOR
     ORZ030-031.
     HIGH WIND WARNING UNTIL 11 PM PDT THIS EVENING FOR ORZ021-022.
     FLOOD WATCH THROUGH SATURDAY MORNING FOR ORZ021>024.
     HIGH WIND WATCH FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON
     FOR ORZ021-022.
     WIND ADVISORY UNTIL 5 AM PDT FRIDAY FOR ORZ029.

CA...HIGH WIND WATCH FROM FRIDAY EVENING THROUGH SATURDAY EVENING FOR
     CAZ085.
     FLOOD WATCH THROUGH SATURDAY MORNING FOR CAZ080.
     WIND ADVISORY UNTIL 5 AM PDT FRIDAY FOR CAZ085.
     HIGH WIND WARNING UNTIL 11 PM PDT THIS EVENING FOR CAZ081.
     HIGH WIND WATCH FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON
     FOR CAZ081.

PZ...GALE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY AFTERNOON FOR
     PZZ350-356-370-376.
     GALE WARNING UNTIL 8 AM PDT FRIDAY FOR PZZ350-356-370-376.
     HAZARDOUS SEAS WARNING UNTIL 11 AM PDT FRIDAY FOR PZZ350-356.
     HAZARDOUS SEAS WARNING UNTIL 11 PM PDT SATURDAY FOR PZZ370-376.

DW
Hazardous weather outlook, Mar 29, 2:53 PM PDT, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
253 PM PDT THU MAR 29 2012

ORZ021-022-301300-
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
253 PM PDT THU MAR 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT THROUGH 8 PM THIS EVENING...SEE
THE LATEST WIND PRODUCT FOR THE SPECIFIC DETAILS.

A FLOOD WARNING FOR THE COQUILLE RIVER AT COQUILLE AND THE NORTH
AND SOUTH FORK COQUILLE AFFECTING MYRTLE POINT IS IN EFFECT...SEE
THE LATEST FLOOD WARNING PRODUCT FOR THE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FLOOD WARNING FOR THE COQUILLE RIVER AT COQUILLE AND THE NORTH
AND SOUTH FORK COQUILLE AFFECTING MYRTLE POINT IS IN EFFECT...SEE
THE LATEST FLOOD WARNING PRODUCT FOR THE SPECIFIC DETAILS.

A HIGH WIND WATCH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
SATURDAY AFTERNOON...SEE THE LATEST WIND PRODUCT FOR THE SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ023-024-301300-
CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
253 PM PDT THU MAR 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLOOD WATCH IS IN EFFECT FOR COW CREEK AT RIDDLE...DEER CREEK AT
ROSEBURG...SOUTH UMPQUA RIVER NEAR WINSTON...SOUTH UMPQUA RIVER AT
ROSEBURG...UMPQUA RIVER NEAR ELKTON...SEE THE LATEST FLOOD WATCH
PRODUCT FOR THE SPECIFIC DETAILS.

A FLOOD WATCH FOR OTHER RIVERS AND STREAMS IS IN EFFECT...SEE THE
LATEST FLOOD WATCH PRODUCT FOR THE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FLOOD WARNING FOR THE ROGUE RIVER NEAR AGNESS IS IN EFFECT FROM
FRIDAY EVENING THROUGH SUNDAY EVENING...SEE THE LATEST FLOOD
WARNING PRODUCT FOR THE SPECIFIC DETAILS.

A FLOOD WATCH IS IN EFFECT THROUGH SUNDAY MORNING...FOR COW CREEK
AT RIDDLE...DEER CREEK AT ROSEBURG...SOUTH UMPQUA RIVER NEAR
WINSTON...SOUTH UMPQUA RIVER AT ROSEBURG...UMPQUA RIVER NEAR
ELKTON...SEE THE LATEST FLOOD WATCH PRODUCT FOR THE SPECIFIC
DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ080-301300-
WESTERN SISKIYOU COUNTY-
253 PM PDT THU MAR 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLOOD WATCH IS IN EFFECT...SEE THE LATEST FLOOD WATCH PRODUCT
FOR THE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FLOOD WATCH IS IN EFFECT THROUGH SATURDAY MORNING...SEE THE
LATEST FLOOD WATCH PRODUCT FOR THE SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ081-301300-
CENTRAL SISKIYOU COUNTY-
253 PM PDT THU MAR 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT THROUGH 11 PM THIS EVENING...SEE
THE LATEST WIND WARNING FOR THE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A HIGH WIND WATCH IS IN EFFECT FROM FRIDAY EVENING THROUGH
SATURDAY AFTERNOON...SEE THE LATEST WIND PRODUCT FOR THE SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ085-301300-
MODOC COUNTY-
253 PM PDT THU MAR 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WIND ADVISORY IS IN EFFECT...SEE THE LATEST WIND PRODUCT FOR THE
SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A WIND ADVISORY IS IN EFFECT THROUGH 5 AM FRIDAY...SEE THE LATEST
WIND PRODUCT FOR THE SPECIFIC DETAILS.

A HIGH WIND WATCH IS IN EFFECT FRIDAY EVENING THROUGH SATURDAY
EVENING...SEE THE LATEST WIND PRODUCT FOR THE SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ029>031-301300-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
253 PM PDT THU MAR 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WIND ADVISORY IS IN EFFECT...SEE THE LATEST WIND MESSAGE FOR THE
SPECIFIC DETAILS.

A HIGH WIND WARNING IS IN EFFECT...SEE THE LATEST WIND PRODUCT FOR
THE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A WIND ADVISORY IS IN EFFECT THROUGH 5 AM FRIDAY...SEE THE LATEST
WIND PRODUCT FOR THE SPECIFIC DETAILS.

A HIGH WIND WARNING IS IN EFFECT THROUGH 11 AM FRIDAY...SEE THE
LATEST WIND PRODUCT FOR THE SPECIFIC DETAILS.

A HIGH WIND WATCH IS IN EFFECT FRIDAY EVENING THROUGH SATURDAY
EVENING...SEE THE LATEST WIND PRODUCT FOR THE SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Mar 29, 11:17 PM PDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1117 PM PDT THU MAR 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       6 SW MERLIN             42.46N 123.49W
03/29/2012  M0.60 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            5 HOUR TOTAL.

&&

DW
Local storm report, Mar 29, 11:52 PM PDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1152 PM PDT THU MAR 29 2012

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1151 PM     HEAVY RAIN       5 NNW WILDERVILLE       42.46N 123.49W
03/29/2012  M0.50 INCH       JOSEPHINE          OR   TRAINED SPOTTER

            REPORTED BY SPOTTER JO70 EVENT DURATION 180
            MINUTES.

&&

IRIS SYSTEM

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 3:05 AM PDTGale WarningMFR44 hr
Mar 30, 3:05 AM PDTHazardous Seas WarningMFR68 hr
Mar 30, 3:05 AM PDTHazardous Seas WarningMFR3 days
Mar 30, 3:50 AM PDTHigh Wind WarningMFRCoos, Curry, Douglas40 hr
Mar 30, 5:56 AM PDTAreal Flood WarningMFRCoos47 hr
Mar 30, 9:15 AM PDTAreal Flood WarningMFRCurry, Josephine24 hr
Mar 30, 11:44 AM PDTRiver Flood WatchMFRCoos, Douglas2 hr
Mar 30, 2:05 PM PDTWinter Weather AdvisoryMFRDouglas, Jackson, Josephine, Klamath, Lake36 hr
Mar 30, 2:33 PM PDTWind AdvisoryMFRKlamath, Lake29 hr
Mar 30, 3:51 AM PDTWinter Storm WatchMFRSiskiyou10 hr
Mar 30, 10:22 AM PDTAreal Flood AdvisoryMFRSiskiyou24 hr

Nearby

Small Craft Advisory for Windses in Oregon, 2012Every small craft advisory for winds in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.